# SDR UIEA200700353

- Difficulty date: September 4, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N506MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21252
- Aircraft time: 89,730 hours, 18,631 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Seal
- Part number: 65B0794826
- Condition: Damaged
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DUE TO NOSE GEAR DOOR OPEN INDICATION AFTER GEAR RETRACTION.  FLIGHT CREW ADVISED, ACTUAL DOOR OPEN FAULT AND NOT INDICATION.  AFTER ARRIVAL, MX INSPECTED AND FOUND FWD DOOR SEAL PARTIALLY OUT OF RETAINER.  UPON MORE DETAILED INSPECTION AND MULTIPLE OPS CHKS.  MX WAS ABLE TO REPRODUCE FAULT ON GROUND.  FOUND PROX SWITCH TARGET BRACKET BENT AND SHIMS FROM RIGHT NOSE DOOR CATCHING THE SEAL.  REPAIRED DAMAGE AS PER XEO 53-090507.
